# SDR AALA972120

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MVD - GOT FORWARD EQUIPMENT VALVE EICAS WITH EQUIPMENT COOLING VALVE LEFT ON OVERHEAD PANEL AFTER TAKEOFF.  VALVE REMAINED ILLUMINATED WHEN EQUPMENT COOLING SWITCH WAS PLACED TO STANDBY, SHORTLY AFTER FORWARD EQUIPMENT OVERHEAT EICAS ILLUM.  FOUND ON PANEL P6-3 C/B POPPED, LT BUS SECT 1 115V AC.  RESET C/B ERASED.  RAN ENGINES ALL SYSTEMS NORMAL.  NO STATUS MSG EQUIP COOLING NORMAL.  BPCU BITE PASSED OK.  ALL SYSTEMS NORMAL OK FOR SERVICE.  (M)
